# SDR DXTA2009122803917

- Difficulty date: December 26, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N883QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258773
- Aircraft time: 2,272 hours, 1,637 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 8221084308
- Part serial: 26RHP
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THERE WAS A VERY STRONG ELECTRICAL BURNING ODOR ON APU STARTING. THERE WAS NO OTHER POWER INTRODUCED, NO SMOKE NOTICED. THE PILOTS PFD DOES NOT POWER UP.  REMOVED AND REPLACED PILOTS PFD IAW MM 34-60-35. OPS CHECKED GOOD IAW MM 523-0807190. ALSO, COOLING TUBE FLOWED FREE NO BURNING ODOR IN THE ACFT.
